# SDR RAIA00404004

- Difficulty date: April 10, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 15,856 hours, 18,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR140034
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN GEAR HANDLE AFTER GEAR RETRACTION. MAINTENANCE REMOVED AND REPLACED NLG UP-LOCK SWITCH.
